About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 357203, 13 pages
http://dx.doi.org/10.1155/2012/357203
Research Article

The Zeros of Difference Polynomials of Meromorphic Functions

1Department of Mathematics, Wuyi University, Jiangmen, Guangdong 529020, China
2Department of Mathematics, Civil Aviation University of China, Tianjin 300300, China

Received 4 May 2012; Accepted 10 September 2012

Academic Editor: Yong Zhou

Copyright © 2012 Junfeng Xu and Xiaobin Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. K. Hayman, Meromorphic Functions, Oxford Mathematical Monographs, Clarendon Press, Oxford, UK, 1964.
  2. L. Yang, Value Distribution Theory, Springer, Berlin, Germany, 1993.
  3. W. K. Hayman, “Picard values of meromorphic functions and their derivatives,” Annals of Mathematics, vol. 70, pp. 9–42, 1959. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. E. Mues, “Über ein Problem von Hayman,” Mathematische Zeitschrift, vol. 164, no. 3, pp. 239–259, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. Z.-X. Chen, “On value distribution of difference polynomials of meromorphic functions,” Abstract and Applied Analysis, vol. 2011, Article ID 239853, 9 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. K. Liu, “Zeros of difference polynomials of meromorphic functions,” Results in Mathematics, vol. 57, no. 3-4, pp. 365–376, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. K. Liu and I. Laine, “A note on value distribution of difference polynomials,” Bulletin of the Australian Mathematical Society, vol. 81, no. 3, pp. 353–360, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. W. Bergweiler and A. Eremenko, “On the singularities of the inverse to a meromorphic function of finite order,” Revista Matemática Iberoamericana, vol. 11, no. 2, pp. 355–373, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. I. Laine and C.-C. Yang, “Clunie theorems for difference and q-difference polynomials,” Journal of the London Mathematical Society, vol. 76, no. 3, pp. 556–566, 2007. View at Publisher · View at Google Scholar
  10. K. Liu, X. Liu, and T. Cao, “Value distributions and uniqueness of difference polynomials,” Advances in Difference Equations, vol. 2011, Article ID 234215, 12 pages, 2011. View at Zentralblatt MATH
  11. C. Zongxuan, H. Zhibo, and Z. Xiumin, “On properties of difference polynomials,” Acta Mathematica Scientia, vol. 31, no. 2, pp. 627–633, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. F. Gross, “On the distribution of values of meromorphic functions,” Transactions of the American Mathematical Society, vol. 131, pp. 199–214, 1968. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. J. F. Xu and H. X. Yi, “The relations between solutions of higher order differential equations with functions of small growth,” Acta Mathematica Sinica, Chinese Series, vol. 53, pp. 291–296, 2010.
  14. Y.-M. Chiang and S.-J. Feng, “On the Nevanlinna characteristic of f(z+n) and difference equations in the complex plane,” Ramanujan Journal, vol. 16, no. 1, pp. 105–129, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. R. G. Halburd and R. J. Korhonen, “Nevanlinna theory for the difference operator,” Annales Academiæ Scientiarum Fennicæ, vol. 31, no. 2, pp. 463–478, 2006. View at Zentralblatt MATH
  16. J. Clunie, “On integral and meromorphic functions,” Journal of the London Mathematical Society, vol. 37, pp. 17–27, 1962. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. C.-C. Yang and H.-X. Yi, Uniqueness Theory of Meromorphic Functions, vol. 557 of Mathematics and Its Applications, Kluwer Academic Publishers Group, Dordrecht, The Netherlands, 2003.